# SDR SWAA2022010449301

- Difficulty date: December 1, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL50 WL164. ; / [01] PARTIAL ACCOMPLISHED FOR STEP 1.; [02] PARTIAL ACCOMPLISHED FOR STEP 2.; [03] PARTIAL ACCOMPLISHED FOR STEP 3.; [04] PARTIAL ACCOMPLISHED ON STEP 4.; [05] UPDATED MEASUREMENT TABLE; [06] REMOVED LOWER VAPOR BARRIER BS 663 RBL8-RBL72 WL164-WL147 IAW SRM 51-40-02.; [07] CORRECTED STEP 2 TO A PARTIAL; [08] FABRICATED BS663 R/H VAPOR BARRIER IAW BOEING DRAWING 111A1151-4 REFER TO ATS BUILD SHEET 783269-ATS; [09] CONFORMED BS 663 R/H VAPOR BARRIER PER BOEING DRAWING 111A1151-4 REFER TO ATS BUILD SHEET 783269-ATS; [10] PARTIAL ACCOMPLISHED ON STEP 5; [11] LOCATED AND DRILLED NEW BS663 R/H VAPOR BARRIER IAW SRM 51-40-05 AND DWG #111A1000.; [12] VERIFIED CORRECTIVE ACTION 11.; [13] PARTIAL ACCOMPLISHED FOR STEP 7; [14] OK TO INSTALL LOWER VAPOR BARRIER ASSEMBLY; [15] VERIFIED CORRECTIVE ACTION ENTRIES 13. AND 14.  OK TO INSTALL LOWER VAPOR BARRIER ASSY.; [16] INSTALLED VAPOR BARRIER WEB PER SRM 51-40-02-0G-0 AND DWG 111A1000; DWG111A1001; AND DWG 111A7000;
